# SDR UIEA2024051000380

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 388 S0
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK STA 388 S-0 AREA 1EA CRACK FOUND AT INTERCOSTAL, CRACK THROUGH BETWEEN 2EA FASTENER HOLES( INTERCOSTAL REPAIRED AS PER RI-53-10-16877 REV.A. NO FURTHER DEFECTS NOTED. )
